MAUDE Adverse Event Report: OAKDALE BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

OAKDALE BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8400D
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device gave a "co2 pressure unstable" message.Patient involvement is unknown.
 
Additional Manufacturer Narrative
A1, b5 and h6.Health effects codes, updated.
 
Event or Problem Description
Additional information received.This was discovered during preventative maintenance.No patient involved.
 
Additional Manufacturer Narrative
Other, other text: h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One device was received.Per visual inspection, the screw that holds the valve to the battery compartment and tubing were loose and contaminated.The fan was loose, and the co2 pump was dislodged.Per functional testing, after powering up the device, the flow rate reading was out of specification.Internal inspection the device, found nafion tube and the absorber contaminated.The complaint was confirmed.The root cause was contaminated internal co2 tubing from moisture accumulation from usage and loose screws and connection from physical impact during use and handling.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced contaminated tube.Replaced nafion tube and absorber for preventative maintenance (pm).Pushed the co2 pump back in its spot.Applied hot melt to the fan and tighten all screws.Replaced the restrictor to adjust the flow rate.The device has passed all functional tests.

Brand Name
BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17829764
Report Number3012307300-2023-09285
Device Sequence Number14565413
Product Code CCK
UDI-Device Identifier10610586036736
UDI-Public10610586036736
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8400D
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer09/28/2023
10/30/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date10/25/2023
11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown